CODRAMOL 400 MG - 20 SACHETS

 
 
Codramol 400 mg with sachets is a drug used for relieving from pain, inflammation and fever. It also treats arthritis and arthrosis. It is important for relieving from sprains and strains and bone pathologies.
 
Product description
Codramol 400 mg contains ibuprofen that has anti-inflammatory effect. It treats pain of various origin and reduces temperature. It is indicated in rheumatoid arthritis, arthrosis and in muscle and bone pain and inflammation.
 
Indications
It is indicated for:
  • Treatment of pain: headaches, toothache, post-operative pain, period pain
  • Reducing temperature
  • Treatment of rheumatoid arthritis and arthrosis.
  • Treatment of acute or chronic rheumatic processes muscle and bone pathologies with pain and inflammation.
Instructions for use
Always read the leaflet or consult with your doctor or pharmacist before use.
Empty the contents of a sachet into half a glass of water and stir.
Adults and children over 14 years old: It is recommended to take 1 sachet of Codramol every 8 hours. If you experience gastric upsets after ingestion of this drug product,take it with milk or during meals. The maximum daily dose is 3 sachets a day.
In patients with rheumatoid arthritis higher doses may be required, it is not recommended to exceed 6 sachets of Codramol a day.

 

Warning
DO NOT take Codramol if:
  • You are allergic to ibuprofen or any other components of Codramol
  • You are allergic to other drugs products such as acetylsalicylic acid or other non-steroidal anti-inflammatory drugs.
  • You have had stomach ulcer or haemorrage, duodenal ulcer  or have suffered from a perforation in the digestive system.
  • You suffer from severe cardia insufficiency.
  • You have severe liver or kidney disease.
  • You have phenylketonuria as this product contains aspartame.
  • You are in the third trimester of pregnancy.
Precautions:
Consult with your doctor or pharmacist before use if:
  • You have had or develop an ulcer, haemorrage or perforation in the stomach or duodenum, manifesting as severe or persistent abdominal pain or black stools or without symptoms.
  • You are taking other drugs that alter blood coagulation such as oral anticoagulants.
  • You suffer from Crohn’s disease or ulcerous colitis.
  • You suffered from kidney or liver disease.
  • You have asthma or any other respiratory disorder.
  • You suffered from heart disease or hypertension, history of cerebral attacks.
  • You are aged over 65 years old.
  • You are taking other drugs.
  • You pregnant or breastfeeding.
Other information
Keep out of reach and sight of children.
Keep out of light and humidity.
Ingredients
Active ingredient: Ibuprofen 400 mg
The other ingredients: Arginine, Aspartame (E-951), Compacting sugar ( sucrose), sodium bicarbonate, sodium saccharin, sodium lauryl sulfate, methol flavouring (10.864580), mint flavouring (506041 TP0504) contains  gluten-free maize starch, Purified Water.

Others also bought